# SDR SCNA20250827333

- Difficulty date: August 27, 2025
- Submitted: August 27, 2025
- Operation: Air carrier
- Aircraft: N837SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40252
- Aircraft time: 46,461 hours, 18,852 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD GALLEY EMERGENCY LIGHT UNDER FLIGHT ATTENDANT JUMPSEAT NEAR DOOR 1L DAMAGED.  FOUND L1 DOOR EMERGENCE LIGHT LENS IN GOOD CONDITION AND OPERATIONAL. THE DEFECT IS WITH THE THRESHOLD LIGHT LENS. DEFECT FOR THE THRESHOLD LENS COVER IS TRANSFERED TO LOG PAGE 815566 #2 ITEM
